Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 972189, 7 pages
Research Article

Mathematical Model of Schistosomiasis under Flood in Anhui Province

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2College of Science, Beijing University of Civil Engineering and Architecture, Beijing 100044, China
3Tongcheng Health Bureau, Tongcheng 231400, China
4Tongcheng Schistosomiasis Control Station, Tongcheng 231400, China

Received 11 January 2014; Accepted 1 February 2014; Published 6 March 2014

Academic Editor: Weiming Wang

Copyright © 2014 Longxing Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Longxing Qi, Jing-an Cui, Tingting Huang, Fengli Ye, and Longzhi Jiang, “Mathematical Model of Schistosomiasis under Flood in Anhui Province,” Abstract and Applied Analysis, vol. 2014, Article ID 972189, 7 pages, 2014.